Jump to content

Search the Community

Showing results for tags 'histamine intoleranc'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. im 47. Since 1992 I’ve been on all the so called anti depressants at some point . Amitriptline in 92 after a major car accident , for 4 years , then duloxetine for a couple of years , then citalopram switched to eicitalopram , then to fluoxetine , then to Effexor ( which actually was only one that helped apart from gave me non alcoholic fatty liver ) then switched to sertraline for 2 years , then next was venlafaxine 75 mg generic , then dr switched me about very quickly to roboxetine , which had me climbing the walls for 3 weeks , then at end of 2019 swapped me straight from robixetine to mirtazpine 30 mg along side venlafaxine 37.5mg . By. Early 2020, I felt like someone had put my brain to sleep . Did not have the get up and go mentally to do anything really . No interest in me life wife kids , just flat . Knew this had to be the mirtazpine . Dr said cut it in half , so 15mg for a week then stop . I said no , and dropped from 30 to 22.5mg . Felt very low for three months . But seemed to settle . But still felt mentally screwed . No Drive no excitement no anger no anything . I stayed put for rest of 2020.in 2021, I had to close my new business as I didn’t have it in me to run it . Bookkeeping . I then declared myself bankrupt . In June 2021,my mother passed away sadly . I had been caring for her when I could for 4 years . I hit a massive void . I have been out of work so I could be there to help her when needed . I was 3 weeks in to a too large reduction (33%) of my 37.5 venlalic when she passed away . I ended up in A and E convinced that I was dying . Drs increased venlafaxine to 75mg Effexor . I didn’t want it but I needed some immediate help . And it did. A bit . I began to taper slowly in august from mirt by 10% or less . I was on 22.5mg in august , I am now on 18.5mg . My last reduction of only .5mg ( 2.5%) two weeks ago. I have severe joint and muscle and tendon aches and cramps . I seem to have become intolerant to histamine ( if I eat a banana in am , 4 hours later I feel like I’m going to pass out ) but this only happens in morning . is this really all possible ? The pains in my joints are if I am100 years old . I’m 47 . And this has all come about since reducing mirtazpine ? Why is this at such small reductions ? How please can I get round this ?? I have crohnes disease and had a bowel resection 20 years ago . This has now flared up , no doubt due to the histamine and stress issues ? I can’t touch cod liver oil or vitamins as it makes me feel hot and anxious ?? What can I do ? No one is listening at the Drs or anywhere ? To add , since June ( at that point I was on 37.5mg venlalic and 22.5mg mirtazpine) I changed from tablet venlalic 37.5 to venlablue capsule in June with three tablets inside , and then tried to reduce this by 1 of the tablets , ( so, 33% for 3 weeks ) failed, so put back to tablet venlalic at 37.5mg. I was also diagnosed adhd 8 months ago . In July , they started me on various stimulants , elvanse 30mg for a week then 50mg for a week. I stopped as didn’t like how I felt . So they put me on dexamphetamin 5mg twice a day , and told me to start to also take the venlalic in eve with mirtazpine , so I switched the venlalic to eve straight away . Went through 2 weeks of feeling proper rough . Stopped the adhd meds as too anxious . Mid July So then I am back to the 37.5 Venlalic in a.m. 22.5mg mirt in eve . started to slowly reduce mirt 22.5 to 20mg. Got real bad due to grief and all, Drs upped venlafaxine to 75mg Effexor capsule in around September . since then done 2 more small mirt cuts so now on 18.5mirt and 75mg Effexor . im hurting . I’m aching everywhere . I can’t eat certain foods with histamine . have I gone wrong ?
  2. Community of Healing, hello. In December of 2014, just a bit more than 6 years ago, I came to this site after already weathering two years of nearly life-terminating withdrawal. I'd been on psychotropic medications for most of my life and in my estimation, my nervous system had decided it'd had enough. From February 2012 to approximately March of 2014, I felt I was literally living in hell. I was hospitalized twice, lost long-running friendships and new career opportunities, tried a plethora of medications, supplements, and herbs in an attempt to "fix" withdrawal, and ultimately came to the realization that pharmaceutical medications would not be the answer to my suffering. Pharmaceutical medications had been the cause of my suffering. And what my brain and body needed was support, tenderness, forgiveness, care and time... TIME... to heal. Benzodiazepines had been the first drugs I withdrew from. That was a brutal, nightmarish withdrawal, but relatively short-lived (acute @ 8 months). Tapering from Mirtazapine proved a longer journey, a much longer journey that I shared here. So this is my success story, my chapter-turning post. This is my declaration that I have been successful in tapering from medications that had deranged my nervous system to such a degree that I was scarcely able to operate in the world anymore. I took much time to make this declaration of success as I am by nature skeptical, and wanted to be sure that healing had indeed come - and come to stay. I feel that it has. I discontinued Mirtazapine, my last psychotropic medication, on June 15, 2019. There are still some echos of it that I deal with in day to day life. My issues with histamine intolerance I believe are directly attributable to Mirtazapine's affinity for histamine receptor occupancy. I manage this issue with dietary and exercise modifications as well as use of select vitamins and herbs. It is not life-deterring. It can be inconvenient and sometimes unpleasant, but it is nowhere near as debilitating as withdrawal itself had been. Despite posting this success story, I'm not going anywhere really. I am always happy to answer questions about my journey. When I was in the worst of my own withdrawal, the feedback from moderators and members of this community and elsewhere were absolute lifelines. Not that anyone could necessarily fix my problems - but I could walk away with sound, compassionate advice and if nothing else, the knowledge that my suffering had been heard, and that someone ultimately cared about me. Your suffering is heard, and someone ultimately cares about you. I want to thank @Altostrata and every moderator past and present for their kind forbearance, compassion, and dedication. I want to thank every member for their strength, endurance, bravery, and perseverance towards a healthy life free of the chemicals that have caused them harm. You all have something, many things, to be proud of. I believe in every human's potential to heal. Take your time, taper well, make the most sound choices you can, and know that healing is absolutely within your power to achieve. Hang in there, Dave
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy